# SDR DALA2024082108325

- Difficulty date: August 20, 2024
- Submitted: August 21, 2024
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 100,621 hours, 46,293 cycles
- System (JASC): 3150 · Central Warning
- Part: Switch
- Condition: Failed
- Location: Speed Brakes
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SHIP 0659 -ATO- DUE TO TAKEOFF CONFIG WARNING. CORRECTIVE ACTION: REPLACED SPEED BRAKE HANDLE SWITCH S493.
